# SDR FDEA201611284282

- Difficulty date: November 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 54,655 hours, 24,415 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WOULD NOT ARM AFTER DOOR WAS CLOSED AND WOULD NOT FULLY DISARM WHEN ATTEMPTING TO OPEN, VERY DIFFICALT TO DISARM AND OPEN.   RE-INSTALLED GIRT BAR AND C/O ADJUSTMENT TEST OF GIRT BAR OPERATING MECHANISM IAW AMM 52-11-25-5.  FOUND FORWARD GIRT BAR SLIDER OUT OF ADJUSTMENT.  ADJUSTED IAW AMM 52-11-25-5. INSTALLED THE SLIDE IAW AMM 25-66-00-2 AND GIRT BAR IAW AMM 25-66-10-2. OPERATED THE DOOR SEVERAL TIMES AND CHECKED GIRT BAR OPERATION IAW AMM 25-11-25-5 FOUND GOOD.
